# SDR COMA0360164

- Difficulty date: March 21, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 17,017 hours, 15,746 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: E&E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9492 AVIONICS DOOR CAUTION MESSAGE AT 8000 FT.   ADJUSTED THE AVIONICS DOOR PROXIMITY SENSOR.
